Article (Scientific journals)
Lung and liver sarcoidosis‐like reaction induced by tocilizumab
Lambert, Nicolas; Hansen, Isabelle; El Moussaoui, Majdouline et al.
2021In British Journal of Clinical Pharmacology
Peer Reviewed verified by ORBi
 

Files


Full Text
Manuscript with correction FINAL.pdf
Author preprint (119.26 kB)
Request a copy
Annexes
Figure 1 New.png
Publisher postprint (12.25 MB)
Figure 1
Request a copy
Figure 2.png
Publisher postprint (9.62 MB)
Figure 2
Request a copy

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Adverse drug reaction; Monoclonal antibodies; Pharmacovigilance
Abstract :
[en] A drug‐induced sarcoidosis‐like reaction is a systemic granulomatous reaction indistinguishable from sarcoidosis and occurring in temporal relationship with a drug initiation. In this article, we report a patient who developed lung and liver granulomatous lesions following tocilizumab initiation for a giant cell arteritis. Infectious, toxic, neoplastic and inflammatory differential diagnoses were ruled out and lesions regressed after treatment cessation, leading to the diagnosis of tocilizumab induced sarcoidosis‐like reaction. We review the six cases reported so far and emphasize the value of a prompt diagnosis. Finally, we discuss the potential pathophysiological mechanisms underlying this rare reaction, which could help to better understand the pathophysiology of sarcoidosis.
Disciplines :
General & internal medicine
Author, co-author :
Lambert, Nicolas  ;  Centre Hospitalier Universitaire de Liège - CHU > Département de médecine interne > Service de neurologie
Hansen, Isabelle ;  Université de Liège - ULiège > Département des sciences cliniques > Département des sciences cliniques
El Moussaoui, Majdouline  ;  Centre Hospitalier Universitaire de Liège - CHU > Département de médecine interne > Service d'hématologie clinique
GIOT, Jean-Baptiste ;  Centre Hospitalier Universitaire de Liège - CHU > Département de médecine interne > Service des maladies infectieuses - médecine interne
Vercheval, Christelle ;  Centre Hospitalier Universitaire de Liège - CHU > Département de pharmacie hospitalière > Service de pharmacie clinique
LOMMERS, Emilie  ;  Centre Hospitalier Universitaire de Liège - CHU > Département de médecine interne > Service de neurologie
SOMJA, Joan ;  Centre Hospitalier Universitaire de Liège - CHU > Unilab > Service d'anatomie et cytologie pathologiques
MOUTSCHEN, Michel  ;  Centre Hospitalier Universitaire de Liège - CHU > Département de médecine interne > Service des maladies infectieuses - médecine interne
MAQUET, Pierre  ;  Centre Hospitalier Universitaire de Liège - CHU > Département de médecine interne > Service de neurologie
Language :
English
Title :
Lung and liver sarcoidosis‐like reaction induced by tocilizumab
Publication date :
26 April 2021
Journal title :
British Journal of Clinical Pharmacology
ISSN :
0306-5251
eISSN :
1365-2125
Publisher :
Blackwell, Oxford, United Kingdom
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBi :
since 26 April 2021

Statistics


Number of views
229 (21 by ULiège)
Number of downloads
5 (5 by ULiège)

Scopus citations®
 
7
Scopus citations®
without self-citations
7
OpenCitations
 
5

Bibliography


Similar publications



Contact ORBi